# SDR SWAA2020062280925

- Difficulty date: May 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 AND BS 767 STR 25R WL 156.5 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BTW BS 727 AND BS 767 STR 25R WL 156.5 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02; 51-10-02 ITEM 9 AND DRAWING 146A7502 REV A.
